# SDR IPXA11M70316

- Difficulty date: October 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFTER STATIC WICK BASE REMOVAL FOUND DAMAGED SKIN ON LOWER SURFACE OF RT OTBD ELEVATOR T/E (NEAR STA. XH278).  REPAIRED RT OTBD ELEVATOR  SKIN 8 IAW EA 011-5530-01-A3599 REV IR & EO MD11-5530-45063-A.
